# SDR 2007UALA04412

- Difficulty date: October 26, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 46,502 hours, 17,146 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fluid
- Condition: Discharged
- Location: Hydraulic System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE TAXIING LOST NOSE WHEEL STEERING, FOLLOWED BY HYD GREEN RSVR LOW LVL STATUS MESSAGE.  ALL GREEN SYSTEM FLUID DUMPED ONTO RAMP FROM AIRCRAFT WHEEL WELL AREA.  FOUND DAMAGED GREEN SYS HYD LINE IN AFT PIT UNDER FLOOR, RING LOCK PULLED APART.   REPAIRED GREEN SYS HYD LINE (RING LOCK REPAIR PLUS A NEW LINE)  SERVICED GREEN HYD SYS- NO LEAKS NOTED, ALL SYSTEMS REPORTING NORMALLY.
